The Continuous Classical Boundary Optimal Control of a Couple Nonlinear Elliptic Partial Differential Equations with State Constraints

Jamil Amir Al-hawasy, Safaa J. Mohammed Al-Qaisi

Abstract


This paper is concerned with, the proof of the existence and the uniqueness theorem for the solution of the state vector of a couple of nonlinear elliptic partial differential equations using the Minty-Browder theorem, where the continuous classical boundary control vector is given. Also the existence theorem of a continuous classical boundary optimal control vector governing by the couple of nonlinear elliptic partial differential equation with equality and inequality constraints is proved. The existence of the uniqueness solution of the couple of adjoint equations associated with the considered couple of the state equations with equality and inequality constraints is studied. The necessary conditions theorem and the sufficient conditions theorem for optimality of the couple of nonlinear elliptic equations with equality and inequality constraints are proved using the Kuhn-Tucker-Lagrange multipliers theorems

Keywords


Classical boundary optimal control, couple of nonlinear elliptic partial differential equations, necessary and sufficient conditions

Full Text:

PDF

References


D. J. Braun, F. Petit, F. Huber, S. Haddadin, A. Albu-Schaffer, and S. Vijayakumar, "Robots Driven by Compliant Actuators: Optimal Control under Actuation Constraints", Ieee Transactions On Robotics, VOL. 29, NO.5, 2013.

Y. Wang, X. Lin, S. Park, and N. Chang, "Optimal Control of a Grid-Connected Hybrid Electrical Energy Storage System for Homes", 978-3-9815370-0-0, Date 13, Edaa, 2013.

F. Amini and M. Afshar, "Modified Predictive Optimal linear Control of Structures in Seismic Region", Iranian Journal of Science & Technology, Transaction B, Engineering, Vol.32, No.B2, 2008, pp: 91-106.

L. Lessard, L and S. Lall, "Optimal Controller Synthesis for the Decentralized Two-Player Problem with output Feedback", American Control Conference, 2012, pp. 6314–6321.

A. Di. Liddo, "Optimal Control and Treatment of Infectious Diseases", the case of huge treatment Costs, Mathematics doi: 10.3390/math4020021, 2016.

M. Derakhshan, "Control Theory and Economic Policy Optimization: The Origin, Achievements and the Fading Optimism from a Historical Standpoint", International Journal of Business and Development Studies Vol. 7, No. 1, 2015, pp 5-29.

A. Yilmaz, I. Mahariq, and F. Yilmaz, "Numerical Solutions of Optimal Control Problems for microwave heating", International Journal of Advances in Science Engineering and Technology, ISSN: 2321-9009 Vol.4, Issue3, 2016.

M. Chalak, "Optimal Control for a Dispersing Biological Agent", Journal of Agricultural and Resource Economics, 39(2):271–289, 2014, ISSN 1068-5502.

J. Warga, "Optimal Control of Differential and Functional Equations", Academic Press: New York, and London, 1972.

A. Orpel, "Optimal Control Problems with Higher order Constraints", Folia Mathematical, Vol.16, No.1, 2009, pp: 31-44.

J. L. Lions, "Optimal Control of Systems Governed by partial Differential Equations", Springer-Verlag, New York, 1972.

J. Al-Hawasy, "The Continuous Classical Optimal Control of a nonlinear Hyperbolic Equation (CCOCP)", Mustansiriyah Journal of Science., Vol.19, No.8, 2008, pp.96-110.

I. Chryssoverghi and J. Al-Hawasy, "The Continuous Classical Optimal Control Problem of a semi linear Parabolic Equations (CCOCP)", Journal of Karbala University, Vol.8, No.3, 2010, pp: 57-70.

D. Bors and S. Walczak, "Optimal control elliptic system with distributed and boundary controls", Nonlinear Analysis 63, 2005, e1367- e1376.

J. Al-Hawasy, "The Continuous Classical Optimal Control of a Couple Nonlinear Hyperbolic Partial Differential Equations with equality and inequality Constraints", Iraqi Journal of Science, Vol.57, No.2C, 2016, pp: 1528-1538.

J. Al-Hawasy and G. Kadhem, "The Continuous Classical Optimal Control of a coupled of nonlinear parabolic Equations", Al-Nahrain Journal of Sciences, Vol.19, No.1, 2016, pp: 173-186.

J. Al-Hawasy and E. Al-Rawdanee, "The Continuous Classical Optimal Control of a Coupled of non-linear Elliptic Equations", Mathematical Theory and modeling, Vol.4, No.14, 2014, pp: 211-219.

B. Vexler, "Finite Element Approximation of elliptic Dirichlet Optimal Control Problems", Numer, Funct, Anal., Optim., 28, 2007, 957–973.

I. Chryssoverghi and A. Bacopoulos, "Approximation of Relaxed Nonlinear Parabolic Optimal Control Problems", Journal of Optimization Theory and Applications, Vol.77, No.1, 1993.

A. H. Borzabadi, A. V. Kamyad, and M. H. G. Farahi, "Optimal control of the heat equation in an inhomogeneous body", J. Appl. Math., and Computing, Vol.15, No.1-2, 2004, pp.127-146.

R. Temam, "Navier-Stokes Equations", North-Holand Publishing Company, 1977.

A. Bacopoulos and I. Chryssoverghi, "Numerical solutions of partial differential equations by finite elements methods", Symeom publishing co, Athens, 2003.




DOI: http://dx.doi.org/10.23851/mjs.v30i1.464

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)